BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 1, Issue Number: 1

Volume: 1, Issue: 1 (12 Articles)

Research Article
Title: Pricing Power Options within the Heston Framework
Authors: Siti N.I. Ibrahim, John G. O'Hara, Nick Constantinou
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2013, Volume: 1, Issue: 1, (APR 2013), pp:01-09
DOI:
Viewed: (3375) times
Abstract | Full Text| PDF

Research Article
Title: Image Encryption Using Stream Cipher Based on Nonlinear Combination Generator with Enhanced Security
Authors: Belmeguenaï Aîssa, Derouiche Nadir, Redjimi Mohamed
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2013, Volume: 1, Issue: 1, (APR 2013), pp:10-19
DOI:
Viewed: (2195) times
Abstract | Full Text| PDF

Research Article
Title: The Relationship Between Some Kinds of Ideal in The Order
Authors: Amir Kamal Amir
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2013, Volume: 1, Issue: 1, (APR 2013), pp:20-23
DOI:
Viewed: (1343) times
Abstract | Full Text| PDF

Research Article
Title: Numerical solving for nonlinear using higher order homotopy Taylor-perturbation
Authors: Nor Hanim Abd Rahman, Arsmah Ibrahim, Mohd Idris Jayes
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2013, Volume: 1, Issue: 1, (APR 2013), pp:24-28
DOI:
Viewed: (2251) times
Abstract | Full Text| PDF

Research Article
Title: New Similarity Measure for Shape Recognition
Authors: Grouche Lakhdar, Bonton Pierre
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2013, Volume: 1, Issue: 1, (APR 2013), pp:29-37
DOI:
Viewed: (1329) times
Abstract | Full Text| PDF

Research Article
Title: An Estimating the p-adic Sizes of Common Zeros of Partial Derivative Polynomials
Authors: Siti Hasana Sapar, Kamel Ariffin Mohd Atan, Siti Syaheera Aminuddin
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2013, Volume: 1, Issue: 1, (APR 2013), pp:38-48
DOI:
Viewed: (1818) times
Abstract | Full Text| PDF

Research Article
Title: Continued fraction expansions of some functions of positive definite matrices
Authors: Ali Kacha, Brahim Ounir, Brahim Moalige
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2013, Volume: 1, Issue: 1, (APR 2013), pp:49-54
DOI:
Viewed: (2388) times
Abstract | Full Text| PDF

Research Article
Title: A Remark on A Fundamental System of Units of Numbers Field of degree 2, 3, 4, and 6.
Authors: M'hammed Ziane
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2013, Volume: 1, Issue: 1, (APR 2013), pp:55-73
DOI:
Viewed: (1471) times
Abstract | Full Text| PDF

Research Article
Title: Path Partition in Directed Graph – Modeling and Optimization
Authors: Issam Abdel Kader
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2013, Volume: 1, Issue: 1, (APR 2013), pp:74-84
DOI:
Viewed: (2441) times
Abstract | Full Text| PDF

Research Article
Title: Parallel Surfaces of Spacelike Ruled Weingarten Surfaces in Minkowski 3-space
Authors: Yasin Unluturk and Cumali Ekici
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2013, Volume: 1, Issue: 1, (APR 2013), pp:85-92
DOI:
Viewed: (2182) times
Abstract | Full Text| PDF

Research Article
Title: The chaotic behaviour on transition points between parabolic orbits
Authors: Cahit Karakus, Ertugrul Bolcal, Yasar Polatoglu
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2013, Volume: 1, Issue: 1, (APR 2013), pp:93-99
DOI:
Viewed: (1422) times
Abstract | Full Text| PDF

Research Article
Title: On a special type nearly quasi-Einstein manifold
Authors: Fusun Ozen Zengin, Bahar Kirik
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2013, Volume: 1, Issue: 1, (APR 2013), pp:100-105
DOI:
Viewed: (1565) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul